UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Maximum likelihood estimation of the parameters of a system of simultaneous regression equations

Durbin, J.; (1988) Maximum likelihood estimation of the parameters of a system of simultaneous regression equations. Econometric Theory , 4 (1) pp. 159-170. Green open access

[thumbnail of 18450.pdf]
Preview
PDF
18450.pdf

Download (308kB)
Type: Article
Title: Maximum likelihood estimation of the parameters of a system of simultaneous regression equations
Open access status: An open access version is available from UCL Discovery
Publisher version: http://journals.cambridge.org/action/displayJourna...
Language: English
Additional information: Without abstract. © 1988 Cambridge University Press
UCL classification: UCL > Provost and Vice Provost Offices > UCL SLASH > Faculty of S&HS > Dept of Economics
URI: https://discovery.ucl.ac.uk/id/eprint/18450
Downloads since deposit
2,058Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item